Show simple item record

dc.contributor.authorWazwaz, Abdul-Majiden_US
dc.date.accessioned2020-09-18T08:55:30Z
dc.date.available2020-09-18T08:55:30Z
dc.date.issued2011-04-05
dc.identifier.citationWazwaz, A. M. (2011). Generalized (2+1)−dimensional breaking soliton equation. TWMS Journal of Applied and Engineering Mathematics, 1(1), 69-74.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2419
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/87-vol1no1/171
dc.description.abstractIn this work, a general (2+1)-dimensional breaking soliton equation is investigated. The Hereman’s simplified method is applied to derive multiple soliton solutions, hence to confirm the model integrability.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectBreaking soliton equationen_US
dc.subjectMultiple soliton solutionsen_US
dc.subjectMultiple singular soliton solutionsen_US
dc.titleGeneralized (2+1)−dimensional breaking soliton equationen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume1
dc.identifier.issue1
dc.identifier.startpage69
dc.identifier.endpage74
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess